# SDR CA970507019

- Difficulty date: April 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support Strut
- Part number: 85210240005
- Condition: Separated
- Location: Main Entry Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFT MAIN ENTRANCE DOOR STRUT REPORTED SEPARATED MAKING DOOR OPERATION SPONGY. UPPER CASTING FOUND CRACKED THROUGH. STRUT REPLACED.
